# SDR KBM2005F00308

- Difficulty date: October 18, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Aircraft time: 15,871 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 200DC
- Part serial: 13251
- Condition: Failed
- Location: Directional
- Part time: 15,871 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO WILL NOT HOLD CAGE.  REMOVED AND REPLACED.  (K)
